# SDR CALA2021071901140

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737-900ER
- Aircraft serial: 33531
- Aircraft time: 38,422 hours, 13,364 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 AERODYNAMIC SEAL MISSING ON RIGHT WING  AFT TRAILING EDGE FLAP O/B TRACK. ADDED PHOTO. REQUEST CDL. DISPATCH DESK: 82   NAME: KEITH DATE: 18-JUL-21- NEEDS SEAL C/W CDL. FURTHER DETAILS AWAITED.
